Note to the readers

Sorry to say there is going to be a short break in posting. Yesterday visit to the hospital was longer and more tiring than hoped for in all. The pain meds I was on now are giving me some withdrawal symptoms and some of the pain they masked is now fully apparent. The diabetic neuropathy which was in my feet has been exacerbated by the chemo so that it is in my hands. I’m typing this using a pencil eraser. I cannot bear to touch  anything with my fingers.

Sorry, I’m waiting for the Palliative Care PA to get me a different pain med. Hang in there. If I can I post the image art at least.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: